# SDR SA05016

- Difficulty date: February 6, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 839902
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE MSY TO CLT - AFTER TAKEOFF, THE LANDING GEAR INDICATES DOWN AFTER THE LANDING GEAR LEVER WAS MOVED UP.  UPON ARRIVAL, THE LANDING GEAR HAD AMBER -X- INDICATIONS ON THE WHEEL PAGE.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR EXTENSION PROX SENSOR, FIN 23GA.  OPERATIONALLY CHECKS OK.
